# SDR AALA201710249014

- Difficulty date: October 23, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 95,846 hours, 15,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3017683
- Part serial: 0415
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXTERIOR EMERGENCY EXIT LIGHT AT THE LEFT AFT ENTRY DOOR IS INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY (SOCKET) AT L397 PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
